# SDR USAR201411250004

- Difficulty date: November 16, 2014
- Submitted: November 25, 2014
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 16,157 hours, 9,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10143004033
- Condition: Cracked
- Location: Bs 265
- Part time: 16,157 hours, 9,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(O507P) DURING INSPECTION, CRACKS WERE FOUND ON THE SEAT TRACK WEBS BS 265.75.
